GoldBamboo.com - Knowledge is strong medicine
  

Pseudoephedrine as related to Headache, Sinus


  Not Signed In - Sign In / Register







Relate

Actifed Daytime Allergy; Cenafed; Children's; Children's Non-Drowsy; Decofed; Dimetapp; Dimetapp Decongestant Pediatric;... 

Sinus Headache 

Pseudoephedrine is a sympathomimetic amine commonly used as a decongestant. The salts pseudoephedrine hydrochloride and pseudoephedrine sulfate are found in many over-the-counter preparations either as single-ingredient preparations, or more commonly in combination with antihistamines and/or paracetamol/ibuprofen.

A headache caused by a clogged sinus cavity.


Pseudoephedrine as related to Headache, Sinus


  • SUDAFED PE SINUS HEADACHE (Acetaminophen, …

    Indications for SUDAFED PE SINUS HEADACHE: Nasal congestion, minor aches and pains. Adult Dose for SUDAFED PE SINUS HEADACHE: 2 caplets every 4 hours as …

  • Sudafed PE Sinus Headache oral : Uses, Side Effects ...
    Find patient medical information for Sudafed PE Sinus Headache oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ...

  • Sudafed Sinus Headache - Side Effects, Dosage ...
    What is Sudafed Sinus Headache? Acetaminophen is a pain reliever and a fever reducer. Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal ...

  • Can I take Sudafed PE Sinus Headache with Allegra 180 ...
    answers.yahoo.com/question/index?qid=20100928211803AAo2vME
    • Last updated: Sep 29, 2010
    • 2 posts
    • First post: Sep 29, 2010

    Best Answer: I am an allergy sufferer and have been on several medications including Allegra 180 or fexofenadine as it is also called. I used to take ...

  • Aleve Cold and Sinus, Aleve Sinus & Headache (naproxen and ...
    Drug information on Aleve Cold and Sinus, Aleve Sinus & Headache (naproxen and pseudoephedrine), includes drug pictures, side effects, drug interactions, directions ...

  • Sinus Pain and Pressure Symptom Relief - SUDAFED®
    Learn more about sinus congestion and pressure, symptoms like headaches, along with tips for lifestyle changes that can help with relief.

  • Sudafed Sinus Advance
    Medicinal Ingredients Each tablet contains: Ibuprofen, 200 mg Analgesic Pseudoephedrine Hydrochloride, 30 mg Decongestant. Non-medicinal Ingredients

  • SUDAFED PE® Non-Drying Sinus - Sinus Pressure Pain and ...
    Sudafed PE Non-Drying Sinus provides relief from sinus pressure and congestion in a non-drying formula.

  • Sinus Congestion | Sinus infection | SUDAFED® Blocked ...
    For help with sinus congestion, SUDAFED® Blocked Nose & Sinus Capsules can help you relieve the symptoms of a sinus infection.

  • Take control over your directory listings...INSTANTLY

    Every day, thousands of users find businesses like yours in the GoldBamboo directory.

    Limited Time Offer!!!

    For only $30 a year, a savings of 70% off our standard rate:

    • Edit your listing (whenever you want!)
    • Link to your website
    • Choose which categories you are listed in
    • Describe your services

    The process will take only a few minutes and consists of 3 easy steps:

    1. Register     >     2. Edit Listings     >     3. Publish

    Your Company
    your street
    yourtown, YS 12345
    888-888-8888



    No Thanks

    Popular Treatments

    Acne Treatment ADHD Treatment Allergy Treatment Alzheimer's Treatment
    Anemia Treatment Arthritis Treatment Asthma Treatment Bipolar Disorder Treatment
    Bird Flu Treatment Bladder Cancer Treatment Bladder Control Treatment Blood Pressure Treatment
    Brain Tumor Treatment Breast Cancer Treatment Bronchitis Treatment Cancer Treatment
    Cancer Alternative Treatment Cataract Treatment Cirrhosis Treatment Colitis Treatment
    Colon Cancer Treatment Common Cold Treatment Conjunctivitis Treatment Constipation Treatment
    Crohn's Disease Treatment Cystic Fibrosis Treatment Depression Treatment Dermatitis Treatment
    Diabetes Treatment Edema Treatment Epilepsy Treatment Erectile Dysfunction Treatment
    Fibromyalgia Treatment GERD Treatment Glaucoma Treatment Gout Treatment
    Hay Fever Treatment Headache Treatment Heart Disease Treatment Hepatitis Treatment
    High Blood Pressure Treatment High Cholesterol Treatment Hives Treatment Hypertension Treatment
    Hypoglycemia Treatment IBS Treatment Impotence Treatment Indigestion Treatment
    Infertility Treatment Influenza Treatment Insomnia Treatment Lactose Intolerance Treatment
    Leukemia Treatment Lung Cancer Treatment Lyme Disease Treatment Macular Degeneration Treatment
    Menopause Treatment Migraine Treatment Osteoarthritis Treatment Osteoporosis Treatment
    Pancreatic Cancer Treatment PMS Treatment Pneumonia Treatment Prostate Diseases Treatment
    Restless Leg Treatment Rheumatoid Arthritis Treatment Sepsis Treatment Sinusitis Treatment
    Skin Cancer Treatment Sleep Apnea Treatment Snoring Treatment Stroke Treatment
    Testicular Cancer Treatment
    GoldBambooTM

    Your Integrative Health and Wellness Resource for Pseudoephedrine and Headache, Sinus.

    November 23, 2014



    Page Updated: January 17, 2010
    Disclaimer: All material displayed on the GoldBamboo.com website is provided for educational purposes only. Consult a physician regarding the applicability of any information found on GoldBamboo.com to your symptoms or medical condition.

    Home | About Us | Link To Us | Feedback | Disclaimer | Privacy Policy | Terms of Use

    Copyright © 2004-2014 - Anaconda Partners LLC - All rights reserved.